# SDR AALA201801319010

- Difficulty date: January 28, 2018
- Submitted: February 2, 2018
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug MD 83
- Aircraft serial: 53141
- Aircraft time: 70,056 hours, 35,054 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS GROUNDED. LARGE CRACK ON CENTER WINDSHIELD RIGHT SIDE, OUTER PANE. REMOVED AND REPLACED WITH NEW WINDOW PER MM 56-10-01. INSTALLED NEW TERMINAL BLOCK AT CENTER WINDOW POSITION RS-31 PER AMM 30-41-00 AND AMM 20-20-01.
